# SDR YENA20110410232

- Difficulty date: April 10, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N198JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000021
- Aircraft time: 14,513 hours, 8,785 cycles
- System (JASC): 5240 · Service Doors
- Part: Actuator
- Condition: Malfunctioned
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6403 JFK-BNA, ON HEAVY MAINTENANCE CHECK AT BNA - THE R2 DOOR FAILED TO OPEN CORRECTLY DURING OPS CHECK.  FOUND PNEUMATIC ACTUATOR IN DISARMED POSITION.  ARMED AND SAFETIED THE PNEUMATIC ACTUATOR ON THE AFT SERVICE DOOR IAW AMM 52-42-53.
